# SDR USAA2014063000007

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 40,927 hours, 23,937 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN CLIMB OUT NR 2 ENG OIL QTY DROPPED TO 4.5 QT & FLUCTUATED THE REST OF THE FLIGHT BETWEEN 4.5 - 6.0 QT & INDICATES 8.0 QT AT IDLE.  OIL QTY READ 10 QT ADDED 8 QT OIL QTY READ 18 QTS.  PERFORMED VISUAL INSPECTION OF OIL SYS IAW 79-00-00-210-003A.  FOUND OIL CAP ASSEMBLY ON NR 2 ENG LEAKING.  R & R NR 2 ENG OIL CAP ASSEMBLY IAW CMM 79-11-19.  PERFORMED POWER ASSURANCE CHECK IAW 71-00-00-710-008-B.
